# SDR FDEA2018082182110

- Difficulty date: August 18, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 31,018 hours, 17,018 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960300003
- Part serial: FH1217
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER FLAP, RIB 11 HAD TWO CRACKS, AT FIRST AND SECOND STRINGER FWD OF THE REAR SPAR.  REPAIRED THE FLAP IAW SRM 57-50-00, FIG 201, AND FIG 205.  MAJOR REPAIR.
